Quick search
Go!

Scientific Studies and Research. Series Mathematics and Informatics


Issue: SSRSMI - Volume 22, Number 2 (2012)

SSRSMI - Volume 22, Number 2
Abstracts: 13 records

BALWANT SINGH THAKUR
STRONG CONVERGENCE FOR FINITE FAMILY OF ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN THE INTERMEDIATE SENSE

ILKER ERYILMAZ
ON TEMPERED DISTRIBUTIONS WITH GABOR TRANSFORM IN LORENTZ-KARAMATA SPACES

EMIRHAN HACIOĞLU AND MUSTAFA TELCI
A COMMON FIXED POINT THEOREM FOR SET-VALUED MAPPINGS USING δ-DISTANCE IN COMPLETE METRIC SPACES

MARJAN KUCHAKI RAFSANJANI AND HAMIDEH FATEMIDOKHT
SECURE BEE ALGORITHMS FOR ROUTING IN MOBILE AD HOC NETWORKS (MANETS): A SURVEY

OTILIA LUNGU AND VALER NIMINEĹŁ
INGARDEN SPACES WITH A SPECIAL NONLINEAR CONNECTION

NGUYEN VAN LUONG AND NGUYEN XUAN THUAN
COUPLED FIXED POINT THEOREMS FOR NONLINEAR CONTRACTIONS IN PARTIALLY ORDERED GENERALIZED METRIC SPACES

MARCELINA MOCANU
DENSE SUBCLASSES IN ABSTRACT SOBOLEV SPACES ON METRIC MEASURE SPACES

VALER NIMINEŢ AND OTILIA LUNGU
A GENERALIZATION OF LOCALLY MINKOWSKI GLⁿ SPACE

TAKASHI NOIRI AND VALERIU POPA
ANOTHER GENERAL DECOMPOSITION THEOREM OF CLOSED FUNCTIONS

VALERIU POPA AND ALINA-MIHAELA PATRICIU
A GENERAL FIXED POINT THEOREM FOR OCCASIONALLY WEAKLY COMPATIBLE HYBRID PAIRS IN QUASI - METRIC SPACES AND APPLICA-TIONS

YILUN SHANG
A NOTE ON KLAMKIN'S INEQUALITY

D. SINGH AND J. K. KOHLI
CERTAIN GENERALIZATION OF SUPERCONTINUITY/δ-CONTINUITY

CHENG YUE, HUANG CHUANGXIA AND LIU LANZHE
Îť-CENTRAL BMO ESTIMATES FOR MULTILINEAR COMMUTATORS OF SINGULAR INTEGRAL OPERATOR ON SPACES OF HOMOGENEOUS TYPE

Copyright (c) 1995-2007 University of Bacău